# SDR 99ZZZX4309

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59650
- Make and model: Piper PA-36-300
- Aircraft serial: 367760060
- Engine: Rroyce TAY6118
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Sump
- Part number: 72346
- Condition: Leaking
- Location: Engine
- Part time: 6,777 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT STATED AFTER ENGINE SHUT DOWN, THAT OIL WAS DRAINING FROM INTAKE SYSTEM.  UPON FURTHER INVESTIGATION, FOUND THE NR 3 CYLINDER INTAKE EXTENSION PIPE HAD FALLEN OUT OF ITS SWAGED RECEPTACLE AND CHAFED A HOLE IN THE BOTTOM OF THE OIL SUMP.  AFTER REMOVAL OF OIL SUMP, FOUND THE PROBLEM HAD OCCURRED BEFORE BECAUSE THERE WAS A WELD AT THE SAME SPOT.  ALSO, AFTER REMOVAL OF THE OIL SUMP, THE SUMP SWASHPLATE WAS FOUND WITH TWO BREAKS AT ATTACH POINTS, AND MULTIPLE CRACKS AT ATTACH POINTS.
